Hail, Livingston
- When
- June 19, 2:24 PM CST to 2:26 PM CST
- Where
- Livingston County, Chatsworth
- Measured
- 0.88 in hail
- Reported by
- COOP STATION
- Coordinates
- 40.750, -88.283
Nickel size hail was reported covering the ground.
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 19, 12:00 PM CST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 100 PM CDT MON JUN 19 2006 .PREVIOUS DISCUSSION FOR MORNING GRIDS/ZFP... 300 AM CDT SFC ANALYSIS SHOWING ONE WIND SHIFT FROM SOUTHERN WI INTO NE IA WITH THE FRONT STILL ACROSS NW WI AND CENTRAL MN EARLY THIS MORNING. FLOW TO REMAIN SW TO WEST UNTIL FRONT MOVES THRU THE AREA THIS AFTERNOON AND EARLY THIS EVENING. QUITE A BIT OF INSTABILITY DURING THE MORNING HRS WHICH CONTINUES ACROSS THE SOUTHERN CWA INTO THE AFTERNOON. HOWEVER...LOW LEVELS MIX VERY WELL BY EARLY AFTERNOON AND EXPECT SOME DRIER AIR TO MIX TO THE SFC IN ADDITION TO SLIGHTLY DRIER ADVECTING IN WITH FROPA. AS A RESULT...EXPECT BEST CHANCES FOR TS TO BE ACROSS THE SOUTHERN HALF OF THE AREA WITH SVR THREAT PER SWODY1. EXPECT CHANCES OF TS ACROSS THE NORTHERN CWA TO BE MORE ISOLATED AND ALSO ENDING BY EARLY AFTERNOON. ANY TS THAT DO DEVELOP SHOULD BE EXITING THE AREA BY EARLY EVENING AND WILL KEEP TONIGHT DRY EVEN IN THE SOUTHEAST. WILL ALSO GO WITH WARMER MET FOR HIGHS TODAY. FRONT MAKES IT TO CENTRAL IL BY TUESDAY MORNING THEN RETURNS NORTH TUESDAY NIGHT. LOCATION OF FRONT AS WELL AS THE SHORTWAVE RIDING ALONG IT TUESDAY NIGHT PRESENTS TIMING/POPS UNCERTAINTY. THERE WILL LIKELY BE A TIGHT GRADIENT TO PRECIP WITH THE SOUTHERN PART OF THE CWA REMAINING DRY AND THE NORTHERN HALF OF THE CWA SEEING PRECIP. FOR NOW HAVE OPTED TO KEEP CHANCE POPS GOING EVERYWHERE BUT NORTH HALF OF THE CWA CERTAINLY MORE LIKELY TO SEE PRECIP TUESDAY NIGHT. WARM FRONT LIFTS WELL NORTH OF THE AREA WEDNESDAY WITH 850MB TEMPS PUSHING +20C. COULD BE SOME LINGERING PRECIP DURING THE MORNING... OTHERWISE EXPECT TEMPS TO RETURN TO NEAR 90. NEXT SYSTEM ARRIVES WEDNESDAY NIGHT INTO THURSDAY. THINK MUCH OF WED NIGHT WILL BE DRY...ESPECIALLY ACROSS THE EAST BUT FOR CONSISTENCY WILL MAINTAIN CHANCE POPS WED NIGHT AND THURS BUT THIS WILL NEED TO BE MONITORED WITH LATER FORECASTS. REMAINDER OF FORECAST IS DRY AND NO CHANGES PLANNED. AS FOR TEMPS WITH CLOUDS/PRECIP THURSDAY TO BE SEVERAL DEGREES COOLER THAN WED AND COOLER TREND CONTINUES INTO THE WEEKEND WITH LATEST MEX SHOWING 70S FOR HIGHS AS A RATHER STRONG HIGH FOR THIS TIME OF YEAR SETS UP OVER THE NORTHERN LAKES. HAVE LOWERED TEMPS SOME BUT NOT AS LOW AS MEX...AS THIS TREND WILL LIKELY BE MODIFIED BY LATER RUNS. && .AVIATION DISCUSSION REGARDING 18Z TAFS... 100 PM CDT A COUPLE OF SURFACE TROUGHS ARE NOTED IN MORNING SURFACE ANALYSES WITH THE FIRST OF THESE TROUGHS EXTENDING FROM FAR NORTHWEST INDIANA INTO EAST CENTRAL ILLINOIS AT 17Z. ANOTHER TROUGH EXTENDS FROM NORTHEAST WISCONSIN INTO NORTHEAST IOWA. SURFACE OBS FROM 17Z INDICATE THIS LEAD SFC TROUGH MARKS THE LEADING EDGE OF DRIER LOW LEVEL AIR AND NO CU FORMATION HAS OCCURRED NORTH OF THIS BOUNDARY THIS MORNING. AN UPPER LEVEL SHORT WAVE TROUGH ALSO IS NOTED IN 17Z WATER VAPOR IMAGERY ACROSS SOUTHWEST WISCONSIN. THUNDERSTORMS HAVE DEVELOPED IN THE EXIT REGION OF AN UPPER JET STREAK PROGRESSING THROUGH THE BASE OF THIS TROUGH ACROSS EAST CENTRAL ILLINOIS...WITH ADDITIONAL SHOWERS DEVELOPING ACROSS WEST CENTRAL ILLINOIS MORE LIKELY IN RESPONSE TO MAIN UPPER LEVEL SHORT WAVE RAPIDLY MOVING SOUTHEAST. BETTER LOW LEVEL MOISTURE/INSTABILTY AXIS IS NOW SET UP EAST OF THE TERMINALS ALTHOUGH FORECAST SOUNDINGS INDICATING BETWEEN 1000-1500 J/KG OF SB CAPE ACROSS MOST OF NORTHERN ILLINOIS THIS AFTERNOON AS TEMPS WARM INTO THE LOWER/MID 80S. MODEL TIME/HEIGHT SECTIONS INDICATE MOST OF THE UVMS JUST SHORTLY AFTER 18Z THIS AFTERNOON. NOT COMPLETELY OUT OF THE QUESTION THAT AN ISOLATED SHOWER/THUNDERSHOWER MAY DEVELOP THIS AFTERNOON BUT WITH DRIER LOW LEVEL AIR IN PLACE AND STRONGER FORCING SHIFTING EAST OF THE AREA WILL KEEP TAFS DRY. WINDS HAVE BEEN GUSTY UP AROUND 25 KNOTS LATE THIS MORNING BEHIND THE INTIAL SURFACE TROUGH AND THIS SHOULD CONTINUE TO BE THE CASE THROUGH MID TO LATE AFTERNOON. WINDS THEN WILL VEER MORE INTO THE 300-320 DEGREE RANGE TOWARD 22-23Z WITH THE SECONDARY TROUGH PASSAGE. WIND SPEEDS WILL DROP OFF INTO THE 5 TO 10 KNOT RANGE TONIGHT BECOMING NORTH/NORTHEAST AS A SURFACE HIGH BUILDS INTO THE WESTERN GREAT LAKES. WINDS WILL THEN BECOME SOUTHEAST TOMORROW MORNING AS THE SURFACE HIGH DEPARTS THE AREA WITH JUST SOME SCATTERED MID LEVEL CLOUD TOMORROW MORNING. && .LOT WATCHES/WARNINGS/ADVISORIES... .IL...NONE. .IN...NONE. .LM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 430 AM CDT MON JUN 19 2006 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-200930- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 430 AM CDT MON JUN 19 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER SOUTH OF INTERSTATE 80 TODAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THERE IS A CHANCE OF THUNDERSTORMS ALONG AND AHEAD OF THIS FRONT...AS IT MOVES SOUTHEAST ACROSS THE AREA. THE CHANCE OF THUNDERSTORMS WILL DIMINISH NORTH OF INTERSTATE 80 BY EARLY AFTERNOON...WITH THE BEST CHANCES FOR THUNDERSTORMS SOUTH OF INTERSTATE 80 DURING THE AFTERNOON. ANY STORMS THAT DO DEVELOP ARE EXPECTED TO MOVE SOUTH OF THE AREA BY EARLY EVENING. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY. THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-200930- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 430 AM CDT MON JUN 19 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING ACROSS SOUTHERN LAKE MICHIGAN. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY. THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
The Chicago radar (KLOT), 96 km away, was scanning. The volume nearest the first event began at 20:25 UTC.
3 hail. Local standard time, as filed.
Nickel size hail was reported covering the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511823, 5511824, 5512088.